MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550310
Medical Device Problem Codes Use of Device Problem (1670); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of two cre pulmonary dilatation balloons used in the same patient and procedure.It was reported to boston scientific corporation that two cre pulmonary dilatation balloons were used in the right main stem of the bronchus during a dilation procedure performed on (b)(6) 2021.During the procedure, when attempting to advance the balloon down the working channel and into position the tip kept bending.The balloon was unable to pass into position between the malignancy.The device was removed from the patient and was re-inflated for inspection.The balloon seemed fine until it was passed back down the scope and the tip continued to bend.A second cre pulmonary dilatation balloon was used and the same issue occurred.The procedure was completed with another cre pulmonary dilatation balloon device.Note: the instructions for use (ifu) indicate that the balloon should not be pre-inflated.There were no patient complications reported as a result of this event.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11919047
Report Number3005099803-2021-02560
Device Sequence Number922140
Product Code KTI
UDI-Device Identifier08714729456193
UDI-Public08714729456193
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model NumberM00550310
Device Catalogue Number5031
Device Lot Number0026070320
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1